Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have sinus infection. Taking decongestants. Stomach hardness, painful. Any correlation?

I ve had a weird sinus infection for a month. It wasn t acting like a sinus infection. Finally started taking decongestants and ocean spray and within a day I was feeling better. I think it might still be hanging on somewhat, but now it seems like my lower gut is involved. When I lay on my stomach my right, front side (like put your hand to the right of your belly button) that whole area feels hard and just a tiny painful. Any correlation?
Asked On : Sun, 31 Mar 2013
Answers:  2 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
You had sinus problem for one month. You must be using drugs continuously to get relief from it. At last you got relief with decongestants, but i would like to know whether you have used medicines by a doctors priscription or over the counter drugs.
After using the drugs for more than a month one can get gastric hyperacidity symptoms like pain in the upper abdomen.
Some people may get such pain with out using the drugs also, depending upon the diet etc.
I advise you to consult a gastro enterologist for diagnosis and treatment. You may need to have gastroscopy for confermation of the disease, besides other routine tests
Avoid taking spices, junk foods, and oily foods to avoid gastric irritation. You can ask any doubts if you feel to ask.
Wishing for a quick recovery.
Best regards.
Answered: Sun, 31 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
Thanks for posting your query.
Do you have fever/ watery diarrhea/ constipation/ spasmodic abdominal pain/ acidic belching/ mucus discharge during defecation?
With the available details, there appears to be least chances of sinus related similar disease in abdomen.
There could be possibility of acute appendicitis or gastroenteritis.
You should consult with internal medicine specialist / general surgeon and should go for thorough check up.
You should also go for complete blood count, ultrasound imaging, urine routine and microscopy, x ray abdomen.
Treatment depends on exact diagnosis.
Meanwhile, you should take antispasmodics and proton pump inhibitors.
Take care,
Dr. Mayank Bhargava
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor